# SDR ZW0A0102109

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR SUPPORT WITH CORROSION AT STA 182 AND LBL 18 TO LBL 43, AND AT STA 200 TO 202 AND LBL 46 INCHES.  FABRICATED NEW FLOOR SUPPORTS FOR BOTH LOCATIONS PER DRAWING 993653-43 SAMPLE AND SPM 6-70-01.  PRIMED AND PAINTED PER SRM 51-10-03.  INSTALLED WITH RIVETS PER SRM 51-30-02.
